# SDR ASOA2013053003736

- Difficulty date: May 8, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 27,330 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621, BULKHEAD AFT SIDE FS 621-625 ANGLES CRACKED.  REMOVED CRACKED LT & RT FS 621-625  ANGLES AND INSTALLED SERVICEABLE ANGLES IAW SRM 51-40-11 AND SRM 51-42-06.
